# SDR SIMA20150820002

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 11,887 hours, 7,879 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

INBOARD FLIGHT SPOILERS CAUTION MSG ILLUMINATED DURING INITIAL APPROACH AT APPROX 4000 FT.  DECLARED EMER, LANDED SAFELY & TAXIED TO GATE.  POWERED UP ACFT, NO MSG POSTED.  PERFORMED SELF-TEST OF THE SPOILER & STAB CONTROL UNIT IAW MM 27-61-05.  CHECKED GOOD NO MSG NOTED.  SEE LOG PAGE 3866093 ITEM 1.
